# SDR WAIA2010F00188

- Difficulty date: August 3, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N727B
- Make and model: Beech 200BEECH
- Aircraft serial: BB1734
- Aircraft time: 2,373 hours, 1,676 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE SIC EXITED THE ACFT AND NOTICED THAT THE FLAPS WHERE STILL IN THE FULL DOWN POSITION. THE SIC NOTIFIED THE PIC OF THE DISCREPANCY. PIC THEN APPLIED POWER AND TRIED TO CYCLE THE FLAPS UP. AGAIN THE FLAPS DID NOT MOVE. THE CREW CHECKED ALL CIRCUIT BREAKERS AND AGAIN TRIED TO BRING THE FLAPS UP. AFTER THE SECOND ATTEMPT, THE CREW NOTIFIED MX. MX ATTEMPTED TO BRING THE FLAPS UP BUT COULD NOT CLEAR THE DISCREPANCY. MX DISCONNECTED THE FLAP DRIVE SHAFTS, RAISED THE FLAPS MANUALLY, AND PULLED THE FLAP MOTOR CIRCUIT BREAKER. MX NOTIFIED THEIR LOCAL FSDO AND OBTAINED A SPECIAL FLIGHT PERMIT. AFTER OBTAINING THE SPECIAL FLIGHT PERMIT, THE CREW BROUGHT THE ACFT BACK TO DEPARTURE. MX TROUBLESHOT THE DISCREPANCY TO A BAD FLAP MOTOR. INSTALLED AN O/H FLAP MOTOR, CONDUCTED OPS CHECKS, AND RETURNED THE ACFT BACK TO SERVICE.
